Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Feb 21, 2018, 3:30 PM CST for 4 counties in Texas; Sabine Parish, Louisiana. It was in force for 17 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2018, 3:30 PM CST (21:30 UTC)
- Expired
- Feb 22, 2018, 8:00 AM CST
- In force
- 17 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sabine Parish, LA, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Ft Polk radar (KPOE), 89 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 4:08 PM CST | FLASH FLOOD | 1 Wnw Pineland, TX | TXDOT REPORTS THAT FM 83 CLOSED DUE TO FLOODING BETWEEN FM 1 AND 96. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.1
The text
As transmitted.
070
WGUS54 KSHV 212130
FFWSHV
LAC085-TXC347-403-405-419-220000-
/O.NEW.KSHV.FF.W.0011.180221T2130Z-180222T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
330 PM CST WED FEB 21 2018
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Eastern Nacogdoches County in eastern Texas...
Shelby County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 600 PM CST
* At 329 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Tenaha, Timpson, Pineland, Joaquin, Converse, Browndell,
Martinsville, Macune, Shelbyville, Melrose, Patroon, Bland Lake and
Neuville.
Additional rainfall amounts of two inches or more are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3112 9418 3132 9445 3140 9449 3140 9454
3145 9459 3197 9441 3198 9401 3185 9388
3184 9344 3172 9344 3171 9334 3154 9334
3154 9324 3137 9324 3136 9339 3128 9344
3128 9353 3117 9358 3116 9391 3110 9412
$$
194 follow-up statements
293
WGUS54 KSHV 212347
FFWSHV
LAC085-TXC347-403-405-419-220300-
/O.EXT.KSHV.FF.W.0011.000000T0000Z-180222T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
547 PM CST WED FEB 21 2018
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Eastern Nacogdoches County in eastern Texas...
Shelby County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 900 PM CST
* At 546 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Tenaha, Timpson, Pineland, Joaquin, Converse, Browndell,
Martinsville, Macune, Shelbyville, Melrose, Patroon, Bland Lake and
Neuville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3112 9418 3132 9445 3140 9449 3140 9454
3145 9459 3197 9441 3198 9401 3185 9388
3184 9344 3172 9344 3171 9334 3154 9334
3154 9324 3137 9324 3136 9339 3128 9344
3128 9353 3117 9358 3116 9391 3110 9412
$$
20544
WGUS54 KSHV 220244
FFWSHV
LAC085-TXC347-403-405-419-220600-
/O.EXT.KSHV.FF.W.0011.000000T0000Z-180222T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
844 PM CST WED FEB 21 2018
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Eastern Nacogdoches County in eastern Texas...
Shelby County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until midnight CST
* At 844 PM CST, Doppler radar indicated heavy rain across the warned
area. Up to three inches of rain have already fallen. Flash
flooding is already occurring.
* Some locations that will experience flooding include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Tenaha, Timpson, Pineland, Joaquin, Converse, Browndell,
Martinsville, Macune, Shelbyville, Melrose, Patroon, Bland Lake and
Neuville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3112 9418 3132 9445 3140 9449 3140 9454
3145 9459 3197 9441 3198 9401 3185 9388
3184 9344 3172 9344 3171 9334 3154 9334
3154 9324 3137 9324 3136 9339 3128 9344
3128 9353 3117 9358 3116 9391 3110 9412
$$
20876
WGUS54 KSHV 220547
FFWSHV
LAC085-TXC347-403-405-419-220900-
/O.EXT.KSHV.FF.W.0011.000000T0000Z-180222T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1147 PM CST WED FEB 21 2018
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Eastern Nacogdoches County in eastern Texas...
Shelby County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 300 AM CST
* At 1145 PM CST, Doppler radar indicated thunderstorms producing
moderate to heavy rain across the warned area. Between 3 to 6
inches of rainfall with isolated higher amounts have fallen today
with an additional inch or two possible through the overnight
hours.
* Some locations that will experience flooding include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Tenaha, Timpson, Pineland, Joaquin, Converse, Browndell,
Martinsville, Macune, Shelbyville, Melrose, Patroon, Bland Lake and
Neuville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3112 9418 3132 9445 3140 9449 3140 9454
3145 9459 3197 9441 3198 9401 3185 9388
3184 9344 3172 9344 3171 9334 3154 9334
3154 9324 3137 9324 3136 9339 3128 9344
3128 9353 3117 9358 3116 9391 3110 9412
$$
13395
WGUS54 KSHV 220851
FFWSHV
LAC085-TXC347-403-405-419-221400-
/O.EXT.KSHV.FF.W.0011.000000T0000Z-180222T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
251 AM CST THU FEB 22 2018
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Eastern Nacogdoches County in eastern Texas...
Shelby County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 800 AM CST
* At 250 AM CST, Doppler radar indicated thunderstorms producing
moderate to heavy rain across the warned area. Between 3 to 6
inches of rainfall with isolated higher amounts have fallen over
the last 24 hours. An additional 1 to 2 inches of rain are
possible through the early morning hours.
* Some locations that will experience flooding include...
Center, Milam, Many, San Augustine, Zwolle, Logansport, Hemphill,
Tenaha, Timpson, Pineland, Joaquin, Converse, Browndell,
Martinsville, Macune, Shelbyville, Melrose, Patroon, Bland Lake and
Neuville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3112 9418 3132 9445 3140 9449 3140 9454
3145 9459 3197 9441 3198 9401 3185 9388
3184 9344 3172 9344 3171 9334 3154 9334
3154 9324 3137 9324 3136 9339 3128 9344
3128 9353 3117 9358 3116 9391 3110 9412
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 12:20 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Feb 21, 12:20 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1220 PM CST Wed Feb 21 2018
.AVIATION...
For the 21/18Z TAF period, widespread convection continues across
all sites this afternoon with a cold front bisecting the region as
winds have just now shifted at LFK/MLU. Heavy shwrs and tstms will
persist along and ahead of the front with mainly light to moderate
shwrs behind the front. IFR/LIFR cigs will be common throughout
the period with vsbys fluctuating from MVFR/IFR between rounds of
heavier convection. North winds behind the front will be gusty at
times with speeds from 10-15 kts and higher gusts this afternoon.
Speeds will subside somewhat after 22/00Z to less than 10 kts with
shwrs also beginning to decrease in intensity. The cold front will
eventually stall out across our far southern sections and slowly
lift back northward later on Thursday with additional convection.
No improvement in cigs is expected through the end of the period.
/19/
&&
.PREV DISCUSSION... /issued 1053 AM CST Wed Feb 21 2018/
DISCUSSION...
The cold front continues to gradually shift SE across N LA this
morning, and extends from just SE of a CXO, to JAS, to N of a IER,
to just E of RSN and BQP line as of 1630Z. Ahead of this front,
MUCapes have increased to 500-1000 J/KG over the SE sections of
Ncntrl LA, with 0-1km helicities having increased to 150-200
m2/s2, which has been enhanced by the backing of the low level
winds ahead of the front allowing for some persistent mini
supercells across the warm sector over Cntrl LA. Thus, an isolated
tornado threat can not be ruled out over this area, with the
HRRR having initialized well and has the convection expanding NE
along/ahead of the front through the afternoon. Thus, have
coordinated TOR watch #3 with SPC and WFOs LCH and JAN for these
areas through 23Z. Radar analysis has also indicated persistent
training along the TX/LA border where this strong convection has
continued to ride just ahead of the front, with the HRRR also
suggesting a rather broad swath of 2-4 inch rains with isolated 6+
inches possible especially as the front should begin to slow and
eventually stall out later this afternoon from lower Toledo Bend
NE into the SE sections of Ncntrl LA. For this reason, have
expanded the Flash Flood Watch to encompass the remainder of the
CWA through 12Z Thursday.
Meanwhile, rather NW, mosaic radar imagery indicates that rain
rates have begun to taper NW of the I-30 corridor into SE OK late
this morning, as a deeper wedge of drier air have begun to entrain
NE, although this may be temporary as overrunning begins to spread
back N over these areas, adding to the impressive 3-5+ inch totals
that has already fallen since Tuesday afternoon. Given this, and
the fact that flash flooding continues across McCurtain County OK,
will leave the Watch in effect through the 12Z Thursday
expiration, although the short term progs suggest that additional
dry air entrainment will spread NE over these areas later this
evening, thus tapering the rainfall rates.
Max temps will be a tough call given the shallow nature of the
post-frontal air mass, with the NAM 2M temps in reasonable
agreement with the ongoing trends, with the potential for some of
the warmer air to spread back W as the overrunning increases later
today. Did scale back temps significantly this afternoon across NE
TX/SE OK/SW AR in wake of the front, with temps expected to fall
into the 40s over Srn AR this afternoon.
Will address the potential for additional flooding over the next
few days in the afternoon discussion. Zone update already
out...grids will be available shortly.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 62 51 62 61 / 100 100 70 70
MLU 73 54 72 64 / 100 100 80 40
DEQ 49 44 56 52 / 100 80 70 90
TXK 54 45 56 56 / 100 100 60 90
ELD 60 46 60 60 / 100 100 80 70
TYR 52 44 56 56 / 100 80 70 90
GGG 55 49 59 59 / 100 90 70 90
LFK 64 53 66 64 / 100 90 70 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through late tonight for ARZ050-051-059>061-
070>073.
LA...Flash Flood Watch through late tonight for LAZ001>006-010>014-
017>022.
OK...Flash Flood Watch through late tonight for OKZ077.
TX...Flash Flood Watch through late tonight for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
19/15Hazardous weather outlook, Feb 21, 12:03 PM CST, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1203 PM CST Wed Feb 21 2018 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-221200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-McCurtain-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 1203 PM CST Wed Feb 21 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Periods of moderate to heavy rainfall will continue this afternoon and tonight over much of the region, as a series of upper level disturbance shift northeast across the area behind a cold front that will become stationary over Southwest and Central Louisiana. Additional rainfall amounts of one to three inches are possible, which is in addition to the widespread two to four inches that has already fallen since Tuesday afternoon. Given this additional rain falling over already saturated grounds, flash flooding will remain possible. The rains are expected to diminish over much of Northeast Texas, Southeast Oklahoma, and portions of Southwest Arkansas late tonight, thus easing the flash flood threat. However, the flood threat will linger overnight across Deep East Texas, North Louisiana, and Southcentral Arkansas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The cold front will begin to slowly lift back north as a warm front Thursday across East Texas and North Louisiana before becoming stationary Thursday night. This boundary will continue to focus periods of showers and isolated thunderstorms along and to its north across extreme Northeast Texas, North Louisiana, Southwest Arkansas and Southeast Oklahoma, which will increase during the afternoon and overnight hours as additional upper level disturbances shift northeast along the front. Thus, the flood threat may increase over these areas Thursday night and Friday before diminishing late in the day as the front begins to lift north out of the area. However, the parent upper level trough and associated cold front will quickly move through the region, which may result in a renewed threat for heavy rainfall and flash flooding, along with the threat for strong to severe thunderstorms which will progress east across the region Saturday afternoon and evening. The severe and heavy rainfall threat will diminish from west to east Saturday evening with the frontal passage. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, may be needed through tonight for rainfall and flash flooding reports. LAZ018>022-221200- Natchitoches-Winn-Grant-Caldwell-La Salle- 1203 PM CST Wed Feb 21 2018 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Scattered strong to severe thunderstorms will be possible this afternoon over the southeast sections of Northcentral Louisiana, near and south of a cold front that will slowly sink south into Central Louisiana. Damaging winds and isolated tornadoes will be possible, but the threat for flash flooding will exist as well as these storms move repeatedly over the same areas. Rainfall amounts of 2 to 4 inches, with isolated higher amounts in excess of 6 inches, will be possible this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The cold front will begin to slowly lift back north as a warm front Thursday across East Texas and North Louisiana before becoming stationary Thursday night. Warmer and more humid air will return to the southeast sections of Northcentral Louisiana Thursday, with the threat for heavy rainfall and flash flooding greatly diminished through Friday. However, the parent upper level trough and associated cold front will quickly move through the region Saturday, which may result in a renewed threat for heavy rainfall and flash flooding, along with the threat for strong to severe thunderstorms which will progress east across the region during the afternoon and evening. The severe and heavy rainfall threat will diminish from west to east Saturday evening with the frontal passage. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, may be needed through tonight for severe weather, rainfall and flash flooding reports. 15
In the hours before
Local storm report, Feb 21, 1:40 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM FLASH FLOOD 6 SSW TEXARKANA 33.37N 94.04W
02/21/2018 MILLER AR LAW ENFORCEMENT
WATER OVER PORTIONS OF SOUTH STATE LINE.
&&
PALMERLocal storm report, Feb 21, 1:46 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD 7 NW FOUKE 33.33N 93.98W
02/21/2018 MILLER AR LAW ENFORCEMENT
MILLER COUNTY SHERIFF IS REPORTING WATER
OVER SEVERAL ROADS, INCLUDING MILLER 10,
MILLER 17, MILLER 21, MILLER 68, AND GOODSON
LANE.
&&
PALMERLocal storm report, Feb 21, 1:47 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
147 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD 3 ENE OAKHAVEN 33.74N 93.58W
02/21/2018 HEMPSTEAD AR LAW ENFORCEMENT
HEMPSTEAD COUNTY SHERIFF IS REPORTING WATER
OVER SEVERAL ROADS IN THE COUNTY.
&&
PALMERLocal storm report, Feb 21, 1:54 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 2 SSW EMERSON 33.07N 93.21W
02/21/2018 COLUMBIA AR LAW ENFORCEMENT
WATER OVER COLUMBIA 9 SOUTH.
&&
PALMERLocal storm report, Feb 21, 2:04 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM FLASH FLOOD 2 SW HEMPHILL 31.32N 93.88W
02/21/2018 SABINE TX LAW ENFORCEMENT
WATER ON THE ROAD IN PLACES BETWEEN JASPER
AND HEMPHILL.
&&
PALMERLocal storm report, Feb 21, 3:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM FLASH FLOOD 5 WNW ZAVALLA 31.18N 94.49W
02/21/2018 ANGELINA TX DEPT OF HIGHWAYS
ROAD CLOSURE REQUIRED ON FM 1818 DUE TO A
ROAD WASHOUT ON THE SOUTHBOUND SIDE BETWEEN
FM 844 AND US 69 SOUTH. TXDOT TWITTER POST
SOUTH EAST OF LUKFIN.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:08 PM CST | Special Weather Statement | SHV | Nacogdoches | 37 min |
| Feb 21, 3:53 AM CST | Flash Flood Warning | SHV | Bowie, Franklin, Red River, Titus | 9 hr |
| Feb 21, 6:10 AM CST | Special Weather Statement | SHV | Cherokee | 50 min |
| Feb 21, 8:35 AM CST | Areal Flood Advisory | SHV | Panola | 115 min |
| Feb 21, 9:57 AM CST | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Feb 21, 10:04 AM CST | River Flood Warning | SHV | Bowie, Red River | 5 days |
| Feb 21, 11:24 AM CST | Flash Flood Warning | SHV | Cass, Harrison, Marion, Panola, Rusk, Shelby | 3 hr |
| Feb 21, 11:31 AM CST | Flash Flood Warning | SHV | Bowie, Cass | 3 hr |
| Feb 21, 12:36 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 3 hr |
| Feb 21, 1:44 PM CST | River Flood Warning | SHV | Wood | 13 days |
| Feb 21, 1:52 PM CST | River Flood Warning | SHV | Smith, Upshur, Wood | 22 days |
| Feb 21, 1:52 PM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 27 days |
| Feb 21, 1:52 PM CST | River Flood Warning | SHV | Gregg, Rusk | 28 days |
| Feb 21, 1:52 PM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 27 days |
| Feb 21, 1:58 PM CST | River Flood Warning | SHV | Sabine, San Augustine | 3 days |
| Feb 21, 2:00 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 11 days |
| Feb 21, 3:35 PM CST | Flash Flood Warning | SHV | Panola | 7 hr |
| Feb 21, 8:54 AM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 2 hr |
| Feb 21, 9:41 AM CST | Special Weather Statement | SHV | Natchitoches | 49 min |
| Feb 21, 10:29 AM CST | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Feb 21, 10:34 AM CST | Special Weather Statement | SHV | Grant | 41 min |
| Feb 21, 10:43 AM CST | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Feb 21, 10:49 AM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 41 min |
| Feb 21, 11:16 AM CST | Tornado Warning | SHV | Grant, Winn | 29 min |
| Feb 21, 11:23 AM CST | Special Weather Statement | SHV | Grant | 37 min |
| Feb 21, 11:50 AM CST | Severe Thunderstorm Warning | SHV | Grant, Winn | 25 min |
| Feb 21, 11:58 AM CST | Tornado Warning | SHV | Grant, LaSalle, Winn | 32 min |
| Feb 21, 12:23 PM CST | Flash Flood Warning | SHV | Grant, LaSalle | 3 hr |
| Feb 21, 12:31 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Winn | 44 min |
| Feb 21, 12:44 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 31 min |
| Feb 21, 1:01 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 29 min |
| Feb 21, 2:38 PM CST | Flash Flood Warning | SHV | Claiborne, Webster | 16 hr |
| Feb 21, 3:02 PM CST | Flash Flood Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 11 hr |
Nearby
Flash Flood Warnings in Texas, 2018Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.